# SDR ASAA2023100645508

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 192 hours, 55 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVHT LIGHT ILLUMINATED ON TAXI OUT.  GROUNDED - YES. LIGHT STAYED OFF AFTER RUNNING QRH. NO MX HISTORY PAST 90 DAYS.
